# SDR SWIA2020033049508

- Difficulty date: February 20, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL AT FS 310 LH SIDE FWD OF PAX DOOR CORRODED   (C-CHECK) RO 3/26/2020   REMOVED AND REPLACED THE LH FS310 INTERCOSTAL FWD OF PAX DOOR REF CRJ200 SRM, BOMBARDIER DRAWING. LEAK CHECKS GOOD.  COMPLIED WITH ST.
